# SDR ABXA000274

- Difficulty date: May 11, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,483 hours, 39,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 992345935
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER KEEL FUSELAGE SKIN EXTERIOR BETWEEN MAIN LANDING GEAR INBOARD WHEEL WELL DOORS CORRODED.  REPLACED SKIN IAW DC9 SRM 51-30-2.
